# SDR USAA2010022690458

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 42,854 hours, 16,151 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: P1046
- Condition: Leaking
- Location: Apu Bay
- Part time: 17,184 hours, 6,332 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 351 - PHX - CABIN ODOR - DIRTY SOCK / OIL SMELL REPORTED IN CABIN.  TROUBLESHOOTING DETERMINED THE APU TO BE THE SOURCE OF THE SMELL.  MAINTENANCE REPLACED THE APU.
